# SDR NACA20040015

- Difficulty date: March 31, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 35,593 hours
- Engine: Pwa R2800CB3
- Engine time: 1,019 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 356993
- Part serial: 776806
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 1,019 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE FEATHERED DUE TO BACKFIRING, RUNNING ROUGH, AND LOSS OF POWER.  REPLACED NR 4 ENGINE, NR 2 CYLINDER DUE TO CRACKED HEAD.
